# SDR GLBA2009090409H

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -  UPON INSP OF ACFT, LWR SECTION FRAME WAS FOUND BENT AT FS 12860.0, FRAME 38 BETWEEN STR 20L AND 21L.   MX REMOVED AND REPLACED THE CTR FRAME SECTION 38 IAW EO 09-120-53-015 RII INSP COMPLIED WITH IAW EO 09-120-53-015 . MATERIALS UTILIZED ARE INCLUDED IN THE EO.
